See Alike in...

Alike App

Browser

CinderLorel

644d

Fatigue remedy’s? I have started college and there’s a lot of walking around campus and carting heavy books and bags around and stairs and my body is dying. Something besides a hot bath bc my hot water is acting up. Pls help me or I won’t make it through the week let alone the semester.

Top reply
    • Mimi62

      640d

      If I didn’t have my Adderall I couldn’t get out of bed! I also have slept apnea/ narcolepsy

    • Mimi62

      640d

      If I didn’t have my Adderall I couldn’t get out of bed! I also have slept apnea/ narcolepsy

    • Lunarr

      644d

      The way I tend to deal with it is to try and avoid fatiguing situations as much as possible. Take an elevator instead of the stairs if the building has one. Have a friend help carry your things. See if campus security will give you a lift to far away buildings if they offer that (at my school they drove me to a building a couple blocks from main campus and back twice a week for a semester and it was super nice). I also heavily /heavily/ recommend getting into contact with your school's disability services if you haven't already. They can help you with these things and if you provide documentation of your illness (usually a doctor's note) they legally have to. Then you can request accommodations in the classroom, too, but you need to go through the proper channels before help is needed - accommodations can't be applied retroactively. I've found over the last two years (I'm a junior now) that college accommodations are mostly a self advocacy thing, even if the disability office tries to tell you they'll take care of it. Be your own advocate and don't be afraid to ask for help! You deserve a proper learning experience without having to suffer for things out of your control. Feel free to message me if you have any questions about it or just wanna chat 😁

      • CinderLorel

        643d

        @Lunarr I just stopped by the disability office today after classes and they offer a shuttle service but my classes are near each other. My problem is the terrain it’s a lot of hills so walking up and down they makes my legs hurt

        • Lunarr

          643d

          @CinderLorel Even if your classes are near each other, if navigating the terrain hurts you then let them know. I don't know what your campus is like or what resources they have but like... If someone broke both legs I can't imagine they'd leave them to try and hobble up numerous hills on crutches by themselves, so I would hope there is something they can do to help you. Just because your illness(es) may not be as visible as a broken limb doesn't mean you don't deserve similar support Sometimes disability services is useless though so I guess my next question is have you ever considered a mobility aid? A cane or a wheelchair may be of use to take some strain off your legs and many people use them ambulatorily (part of the time). Added bonus for wheelchair is a friend or security officer can push you if needed. I get it if you aren't interested but the option is totally there. Don't be ashamed to use an aid if it helps you access the world with less pain. My only other thought would be to maybe try out compression socks if you haven't before? It might help with your leg pain if you are able to wear them (personally I can't bc they do more harm than good for me) Lastly, I know you might not want to hear this but try and give it some time. Every semester when I come back to college I feel absolutely awful for the first few weeks, like bone deep fatigue, constant headache, achy muscles, etc on top of my usual symptoms and it's awful! It really is but eventually my body adjusts. It could be that you are going through a similar period of adjustment and it will improve as the semester moves forward. Until then,, stay hydrated. Try to eat some unprocessed foods as much as possible. And most importantly, rest

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion